RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2012, Volume 404, Pages 120–134 (Mi znsl5263)  

This article is cited in 2 scientific papers (total in 2 papers)

The Vuorinen problem on the maximum of the conformal module

E. G. Emel'yanova, G. V. Kuz'minab

a С.-Петербургский университет экономики и финансов, С.-Петербург, Россия
b С.-Петербургское отделение Математического института им. В. А. Стеклова РАН, С.-Петербург, Россия

Abstract: A problem on the maximum of the conformal module over a family of doubly connected domains in the unit disk, being a hyperbolic analog of the Teichmüller problem, is solved. The cases when the desired maximum is expressed in elliptic functions are showed.

Key words and phrases: conformal module, hyperbolic plane, extremal metric problem, quadratic differential, symmetrization, condenser capacity.

Full text: PDF file (235 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2013, 193:1, 66–74

Bibliographic databases:

Document Type: Article
UDC: 517.54
Received: 25.06.2012
Language: English

Citation: E. G. Emel'yanov, G. V. Kuz'mina, “The Vuorinen problem on the maximum of the conformal module”, Analytical theory of numbers and theory of functions. Part 27, Zap. Nauchn. Sem. POMI, 404, POMI, St. Petersburg, 2012, 120–134; J. Math. Sci. (N. Y.), 193:1 (2013), 66–74

Citation in format AMSBIB
\Bibitem{EmeKuz12}
\by E.~G.~Emel'yanov, G.~V.~Kuz'mina
\paper The Vuorinen problem on the maximum of the conformal module
\inbook Analytical theory of numbers and theory of functions. Part~27
\serial Zap. Nauchn. Sem. POMI
\yr 2012
\vol 404
\pages 120--134
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl5263}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3029596}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2013
\vol 193
\issue 1
\pages 66--74
\crossref{https://doi.org/10.1007/s10958-013-1434-2}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84884980246}


Linking options:
  • http://mi.mathnet.ru/eng/znsl5263
  • http://mi.mathnet.ru/eng/znsl/v404/p120

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. G. Emel'yanov, “The tangent properties of trajectories of certain two quadratic differentials”, J. Math. Sci. (N. Y.), 200:5 (2014), 568–576  mathnet  crossref
    2. J. Math. Sci. (N. Y.), 222:5 (2017), 645–689  mathnet  crossref  mathscinet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:122
    Full text:36
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019